*****Is going there and back to see how far it is.*****













Hi I am Jo…wife, lover, best friend and soulmate to Keith. Lover of all things to do with nature and the canals. I am passionate about the Waterways and its history.


I hope you will join me in my rambles and do please comment – I love to hear from and meet new people in blogland!

Life on the cut through my eyes.

Daisypath Anniversary tickers
*****Stay safe and warm out there..*****













Wednesday, 26 May 2010

Way to early for this.

Morning All.

I must be completely barking mad blogging at 3.14am, but hey I am up and have been since just before 2am. Infact I have had very little sleep so far tonight.

Why your ask????

The answer to that question is because of Keith. The poor man is going through withdrawls, having come off of Dihydrocodeine, which he has been on since February. Now we saw a GP last Monday (ours is away) who told Keith to reduce his tablets by one for a couple of days, then to stop taking them. But I thought wooo that is to quick so we reduced the two 30mg tablets 4 times a day, down to 1 30 mg tablet 4 times a day for a couple of days and that was fine, and then half a 30mg tablet 4 times a day. I then suggested stopping the remaining tablets one by one, so over the week he reduced them to nothing. But now the withdrawls have really kicked in. He is suffering with the sweats, pain in his arms, which means sleeping is not good. He is also suffering with a runny nose and sneezing, all symptoms of withdrawl. I don't think there is really any easy way of coming off of opiads. But it would have been nice if the doctors had explained what could happen. During the day he is absolutely fine, these problems are only occuring at night, which is of course when we both need to sleep. So for the third night running we are up drinking tea. I am on the computer because I cannot sleep and want to keep an eye on him. Here's hoping that I can go back to bed in a minute and get some sleep, otherwise I am going to be a zombie for much of Wednesday.
My worry is that he has come off of these tablets to quick and that this will go on for ages. One thing I do know is that if he is still not doing to good by Friday, I will get him to see a GP, as ours is away on holiday. Keith say's he is ok coping as he is, but it is upsetting to see him going through this. It is amazing at how quickly something prescribed by your Gp can become so addictive.

2 comments:

  1. I do all the repeat prescriptions where I work and it's shocking how many people are such drugs long term, along with Temazepam, Diazepam etc when they are so addictive.

    I sometimes take Paramol for a severe headache and that contains dihydocodeine. But I always keep that as a last resort..

    Hope Keiths symptoms settle soon :)

    ReplyDelete
  2. Hi Lady B. What is shocking is the fact, that Keith was allowed to take these tablets and was not told what the outcome could be, if he took them over a period of time. Thankfully he got a good nights sleep last night and is feeling a little more himself today.

    ReplyDelete

I am sorry but I DO NOT publish ANONYMOUS comments, nice ones or otherwise, so if you want your comment posted please leave your name when posting, I will then do my best to reply. Thank you for leaving me a message.

LinkWithin

Related Posts with Thumbnails